MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734590
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturing date is dependent on lot number, therefore, unavailable.Following-up the medtronic representative reported that the instrument trackers do not appear to have any damage and the tips fit without issue.Part return requested.The tray was owned by a msb representative and no replacements required at this time.No parts were replaced.No parts have been received by manufacturer for analysis.
 
Event or Problem Description
A medtronic representative reported that while in an open spinal fusion procedure, the tracker disc prep inserts would not slide into the navigation trackers.All colors and all inserts were attempted.There was a reported delay to the procedure of less than 1 hour due to this issue.Navigation of disc prep was aborted and the surgeon opted to complete the procedure without the use of the navigation system.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
Patient age and weight provided.

Brand Name
NAVLOCK TRACKER UNIVERSAL GREY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6396762
Report Number1723170-2017-01110
Device Sequence Number10927298
Product Code OLO
UDI-Device Identifier00643169085534
UDI-Public00643169085534
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Catalogue Number9734590
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight82